Infinitely Many High Energy Solutions for Kirchhoff-Schrödinger-Poisson Equation with 4-Superlinear Growth Condition

Authors

  • Sha Li and Ziheng Zhang

DOI:

https://doi.org/10.15377/2409-5761.2019.06.4

Keywords:

Kirchhoff-Schrödinger-Poisson equation, Fountain Theorem, High energy radial solutions, Variational methods.

Abstract

 In this article we study the following nonlinear problem of Kirchhoff-Schrödinger-Poisson equation with pure power nonlinearity  where and are positive constants, and . Using the fountain theorem, we obtain infinitely many high energy radial solutions, where some new tricks associated with the scaling technique are introduced to overcome the difficulty caused by the combination of two nonlocal terms.

References

Ambrosetti A. On Schrödinger-Poisson systems. Milan J Math 2008; 76: 257-274. https://doi.org/10.1007/s00032-008-0094-z

Ambrosetti A, Ruiz D. Multiple bound states for the Schrödinger-Poisson problem. Commun Contemp Math 2008; 10: 391-404. https://doi.org/10.1142/S021919970800282X

Azzollini A. The elliptic Kirchhoff equation in !N perturbed by a local nonlinearity. Differ Integral Equ 2012; 25: 543-554.

Benci V, Fortunato D. An eigenvalue problem for the Schrödinger-Maxwell equations. Topol Methods Nonlinear Anal 1998; 11: 283-293. https://doi.org/10.12775/TMNA.1998.019

Cerami G, Vaira G. Positive solutions for some nonautonomous Schrödinger-Poisson systems. J Differential Equations 2010; 248: 521-543. https://doi.org/10.1016/j.jde.2009.06.017

Figueiredo GM, Ikoma N, Júnior JRS. Existence and concentration result for the Kirchhoff type equations with general nonlinearities. Arch Rational Mech Anal 2014; 213: 931-979. https://doi.org/10.1007/s00205-014-0747-8

He XM, Zou WM. Existence and concentration behavior of positive solutions for a Kirchhoff equation in !3 . J Differential Equations 2012; 252: 1813-1834. https://doi.org/10.1016/j.jde.2011.08.035

Kirchhoff G. Mechanik (Teubner, Leipzig, 1897), Chap. 19, pp. 232-250.

Li FY, Gao CJ, Liang ZP, Shi JP. Existence and concentration of nontrivial nonnegative ground state solutions to Kirchhoff-type system with Hartree-type nonlinearity. Z Angew Math Phys 2018; 69: 148. https://doi.org/10.1007/s00033-018-1043-5

Li FY, Gao CJ, Zhu XL. Existence and concentration of signchanging solutions to Kirchhoff-type system with Hartree-type nonlinearity. J Math Anal Appl 2017; 448: 60-80. https://doi.org/10.1016/j.jmaa.2016.10.069

Li YH, Hao YW. Existence of least energy sign-changing solution for the nonlinear Schrödinger system with two types of nonlocal terms. Bound Value Probl 2016; 2016: 220. https://doi.org/10.1186/s13661-016-0728-y

Li YH, Li FY, Shi JP. Existence of a positive solution to Kirchhoff type problems without compactness conditions. J Differential Equations 2012; 253: 2285-2294. https://doi.org/10.1016/j.jde.2012.05.017

Lions JL. On some questions in boundary value problems of mathematical physics. North-Holland Math Stud 1978; 30: 284-346. https://doi.org/10.1016/S0304-0208(08)70870-3

Liu FX, Wang SL. Positive solutions of Schrödinger- Kirchhoff-Poisson system without compact condition. Bound Value Probl 2017; 2017: 156. https://doi.org/10.1186/s13661-017-0884-8

Lü DF. Positive solutions for Kirchhoff-Schrödinger-Poisson systems with general nonlinearity. Commu Pure Appl Anal 2018; 17: 605-626. https://doi.org/10.3934/cpaa.2018033

Ruiz D. The Schrödinger-Poisson equation under the effect of a nonlinear local term. J Funct Anal 2006; 237: 655-674. https://doi.org/10.1016/j.jfa.2006.04.005

Shao LY, Chen HB. Existence of solutions for the Schrödinger-Kirchhoff-Poisson systems with a critical nonlinearity. Bound Value Probl 2016; 2016: 210. https://doi.org/10.1186/s13661-016-0718-0

Tang XH, Chen ST. Ground state solutions of Nehari- Pohozaev type for Schrödinger-Poisson problems with general potentials. Discrete Contin Dyn Syst 2017; 37: 4973- 5002. https://doi.org/10.3934/dcds.2017214

Wang J, Tian LX, Xu JX, Zhang FB. Multiplicity and concentration of positive solutions for a Kirchhoff type problem with critical growth. J Differential Equations 2012; 253: 2314-2351. https://doi.org/10.1016/j.jde.2012.05.023

Willem M. Minimax Theorems, Birkhäuser Boston Inc, Boston 1996. https://doi.org/10.1007/978-1-4612-4146-1

Zhao GL, Zhu XL, Li YH. Existence of infinitely many solutions to a class of Kirchhoff-Schrödinger-Poisson system. Appl Math Comput 2015; 256: 572-581. https://doi.org/10.1016/j.amc.2015.01.038

Downloads

Published

2020-06-13

How to Cite

Sha Li and Ziheng Zhang. (2020). Infinitely Many High Energy Solutions for Kirchhoff-Schrödinger-Poisson Equation with 4-Superlinear Growth Condition. Journal of Advances in Applied &Amp; Computational Mathematics, 6(1), 29–34. https://doi.org/10.15377/2409-5761.2019.06.4

Issue

Section

Articles